# SDR ASOA20160928052

- Difficulty date: September 28, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 31,106 hours, 24,697 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

CREW REPORTED LAV SMOKE ON EICAS.  CABIN SMOKE DETECTED ON CLIMBOUT.  PULLED CB'S E11, E12.  MX REMOVED LAV MIRROR TO CHECK FOR BURNING INDICATIONS.  NO BURNING INDICATIONS NOTED, RE-INSTALLED LAV MIRROR AND CONTINUED TO LOOK FOR ANY SIGNS OF BURNING NO INDICATIONS NOTED.  A/C WAS APPROVED FOR RETURN TO SERVICE.
